# SDR SWAA2020010840287

- Difficulty date: December 22, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 75,855 hours, 45,009 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A75032
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR RAIL CORRODED AT BS. 727D+5, RBL 3, ON UPPER SURFACE AT PREVIOUS REPAIR. / REPAIRED FLOOR RAIL IAW EA.
